MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH; APPARATUS, PNEUMOPERITONEUM, AUTOMATIC

ETHICON ENDO-SURGERY, LLC. ENDOPATH; APPARATUS, PNEUMOPERITONEUM, AUTOMATIC
Catalog Number PN120
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure when checking the box, an open piece is found without being able to be used.
 
Additional Manufacturer Narrative
(b)(4).Date sent 9/8/2025.D4 batch # unk.B3: only event year known: 2025.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: was the integrity of the package sterilization comprised? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/10/2026.Investigation summary: the product was returned to ees for evaluation.Visual inspection were conducted on the returned device.Visual analysis of the returned sample determined that the pn120 device was returned inside it's packaging opened for analysis.Upon visual inspection of the device and the packaged, no anomalies were observed.Although no conclusion could be reach on the cause of the reported event as per conditions of the returned device.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.Device history review: a manufacturing record evaluation was performed for the finished device lot 545d26 number, and no non-conformances were identified.

Brand Name
ENDOPATH
Common Device Name
APPARATUS, PNEUMOPERITONEUM, AUTOMATIC
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key22990860
Report Number3005075853-2025-07071
Device Sequence Number21061369
Product Code FDP
UDI-Device Identifier10705036012962
UDI-Public(01)10705036012962(17)300331(10)545D26
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K910875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPN120
Device Lot Number545D26
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown